Open Access
2011/2012 Dimension Spectrum for a Nonconventional Ergodic Average
Yuval Peres, Boris Solomyak
Real Anal. Exchange 37(2): 375-388 (2011/2012).


We compute the dimension spectrum of certain nonconventional averages, namely, the Hausdorff dimension of the set of \(0,1\) sequences, for which the frequency of the pattern 11 in positions \(k, 2k\) equals a given number \(\theta\in [0,1]\).


Download Citation

Yuval Peres. Boris Solomyak. "Dimension Spectrum for a Nonconventional Ergodic Average." Real Anal. Exchange 37 (2) 375 - 388, 2011/2012.


Published: 2011/2012
First available in Project Euclid: 15 April 2013

zbMATH: 1287.37015
MathSciNet: MR3080599

Primary: 28A80 , 37C45
Secondary: 28A78

Keywords: Hausdorff dimension , Multifractal analysis , multiple Birkhoff average

Rights: Copyright © 2011 Michigan State University Press

Vol.37 • No. 2 • 2011/2012
Back to Top